# SDR 2023FA0000314

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Aircraft: N667RB
- Make and model: Pilats PC1245
- Aircraft serial: 483
- Aircraft time: 5,158 hours, 2,913 cycles
- Engine: Pwc PT6A67B
- Engine time: 5,061 hours, 2,861 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: C
- Precautionary procedure: E, D

## Discrepancy

ENGINE FOD INGESTION DUE TO SAFETY CABLE PLACED NEAR INTAKE BY FACTORY AT OVERHAUL.  PWC SB ALLOWS FOR THE USE OF SAFETY CABLE ON THE ENGINE.  CABLE USED NEAR INTAKE BROKE AT THE EXIT POINT FROM THE FIRST BOLT AND THE REMAINING CABLE AND END WERE SUCKED INTO COMPRESSOR SECTION CAUSING EXTENSIVE DAMAGE.  INITIALLY STANDARD AERO STATED THERE WAS NO DEFINITIVE WAY A SINGLE SAFETY CABLE END COULD HAVE CAUSED THIS AMOUNT OF DAMAGE.   AFTER THE SECOND EVENT PRATT AND WHITNEY CANADA HAS MOVED TO TAKE CONTROL OF THE ISSUE AND HAS DETERMINED IT IS POSSIBLE THE TWO SEPARATE EVENTS ARE RELATED TO THE CABLE MISSING AND ARE REVIEWING THE APPLICABILITY OF THE SB ALLOWING CABLE INSTALLATION IN PLACE OF STANDARD LOCK WIRE. I HAVE PICTURES OF BOTH RELATED ENGINES PCE-PR0353 AND PCE-PR0579.  353 WAS SENT FOR AN EARLY HOT SECTION INSPECTION AND REPAIR, 579 WAS SENT FOR AN EARLY ENGINE OVERHAUL AND REPAIR.
